# SDR SWAA2022081842794

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 5,033 hours, 2,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHTS FWD GALLEY DID NOT PASS PREFLIGHT CHECK.  OK TO CONTINUE PER MEL 25-64-02 SP1B.  R & R FWD GALLEY FLASHLIGHT BRACKET REF AMM 25-64-00. OPS NORMAL
